# SDR VNAA2025031411102

- Difficulty date: March 11, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N591NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15394
- Aircraft time: 20,081 hours, 17,692 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 7689632
- Condition: Faulted
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL IMBALANCE CAUTION MSG IN FLIGHT, NO READOUT ON LEFT TANK AFTER MSG. / REMOVED AND REPLACED THE LH #4 FUEL GAUGING PROBE IAW CRJ900 AMM 28-41-09-000/400-801.  COMPLETED FUELING OPS CHECKS AND LEAK CHECK IAW CRJ900 AMM 28-41-09-400-801.  OPS CHECKS GOOD, LEAK CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.
